Doctor insights on:
How Much Is Too Much Sleeping Aid I Took 400 Mg
I am taking phentrimine 35.7 and i took it this morning. I can't sleep is it safe to take OTC sleep aid?
I take a 50mg sleep aid (generic brand) every night before bed. Tonight it wasn't working well so I took another for a total of 100mg. Is this okay?
Gravol: I don't know which gravol product you're talking about -- there are several of them. http://tinyurl.com/lar4efy the ones with ginger only probably would not help you sleep, but the ones with dimenhydrinate in them might. Please discuss with your own physician, as i also don't know what other medications you might be taking. ...Read moreSee 1 more doctor answer
Sleep recommendation: It really depends on the cause of the insomnia. If "pure" initial insomnia that comes and goes randomly lasting for only a few days, over the counter remedies can help. Diphenhydramine, melatonin, or valerian root can work - but must be from reputable producers. Sonata, (zaleplon) lunesta, or Ambien are prescription aids. Many use trazadone, gabapentin, mirtazipine, or tricyclic antidepressants as well. ...Read more
Discuss with MD: Please don't rely on internet searches to answer this question. Have a consult with your own physician who knows you, your medical history, possible causes of difficulty in sleeping, and how best to help you. This is not a cookbook recipe issue. ...Read moreSee 1 more doctor answer
Many do: This is a common ingredient in most over the counter sleep aids.It does make most people groggy, like alcohol. Over the long term it interferes with attaining the deep restorative sleep that we need to function. In short, you get to sleep but not good sleep. I would review the issue with your doc & see if changing some lifestyle or pre-sleep patterns might help you more. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- I took 400mg of sleep aid is this harmful
- What if i accidently took too much coumadin?
- Took too much niacin how to get rid of it
- Ask a doctor a question free online
- Took too much ritalin
- Took too much aleve
- Took too much laxative
- I need too much sleep
- I took too much nyquil